# SDR VTZA98143

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Control
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EWR/BOS - FLT 6240 - DURING CRUISE AT 1740 HOURS ON 3-29-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT EWR DUE TO ELEVATOR TRIM STUCK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED FRICTION LOCK CONTROLS AND LUBED ELEVATOR TRIM CONTROL, 0PS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
